# SDR CALA2020042400865

- Difficulty date: April 21, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 58,477 hours, 17,308 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N200435
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST - SUPPORT TASK) FRAME CRACKED AT FASTENER HOLE STATION 1580 BETWEEN STRINGERS 8L AND 9L. REF ST-SAA NR 0092123. CUTOUT CRACK 1.180 X 1.040 AND INSTALLED PERMANENT REPAIR ON FRAME STA 1580 BETWEEN STRINGER 8L AND 9L IAW B757-3 SRM 53-00-07-R8 FIG 202. SUPPLEMENTAL INSPECTION REQUIREMENTS ZONE 2 CURRENT F/C 17308. AT 50,000 F/C DETAILED VISUAL TO START AND INTERVAL OF 12,000 F/C. WORK ACCOMPLISHED, INSPECTED. DIP CREATED FOR ABOVE REPAIR ACCOMPLISHED AT VT-SAA DURING 4C. DET INSP REPAIR ON FRAME @ STA 1580 BETWEEN STR 8L AND 9L AT 50,000 AIRFRAME CYCLES WITH 12,000 INTERVALS AFTERWARD INSPECTION REQUIREMENTS PER SRM FOR REPAIRS TO CRACK AT FASTENER HOLE STATION 1580 BETWEEN STRINGERS 8L AND 9L: INSPECTION THRESHOLD: 37,500 FLIGHT CYCLES FROM REPAIR INSTALLATION, OR 50,000 AIRFRAME FLIGHT CYCLES, WHICHEVER COMES FIRST. REPEAT INSPECTION: DETAILED VISUAL INSP AT 12000 FLIGHT CYCLE INTERVALS. (AIRCRAFT CURRENT TOTAL CYCLES 17308). TOMC-APPROVAL FROM SC1ELBYC COMMENT QC RECORDS UPDATE .JF QC REVIEW INIT: 50,000 TAFC (INIT WILL AUTO ITO TO RIR - 0985) RIR : 12,000 FC ..JF
